EconPapers    
Economics at your fingertips  
 

The possibility of generalized social choice functions and Nash's independence of irrelevant alternatives

Maurice Salles

Post-Print from HAL

Abstract: Social choice functions are generalized to handle Nash's independence of irrelevant alternatives. Possibility and impossibility results are established.

Date: 2022
References: Add references at CitEc
Citations:

Published in Social Choice and Welfare, 2022, ⟨10.1007/s00355-022-01437-z⟩

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: The possibility of generalized social choice functions and Nash’s independence of irrelevant alternatives (2023) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-03886194

DOI: 10.1007/s00355-022-01437-z

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-31
Handle: RePEc:hal:journl:hal-03886194